# SDR DHL2004750039

- Difficulty date: March 2, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK,  LWR VERTICLE LEADING EDGE LWR INTERNAL WEB CRACKS OUT AROUND BOLT FIN STA 55.9.  REMOVED DAMAGED WEB AND FABBED NEW FROM 2024-T3 .032 PO 900534 DIM 12.75 X 12 INCH IAW 727 SRM 55-30-2 FIG 2.  WEB TREATED & PRIMED IAW 727 SRM 51-10-2 & INSTALLED IAW 727 SRM 51-30-2.
